# SDR CA990927020

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7312 · Fuel Heater
- Part: Heater
- Part number: 10544C
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE DRIVEN PUMP WAS UNABLE TO MAINTAIN FUEL PRESSURE WITH THE LOSS OF BOOST PUMP PRESSURE.  THE CAUSE WAS FOUND TO BE FUEL HEATER PARTIAL BLOCKAGE.  (FUNGI CONTAMINATION) .
